View Full Version : Minoxidil and provilus but still thinning

11-08-2009, 07:36 AM
Hey Guys. Im 24 and have been using Minoxidil and provillus herbal supplements which contain saw palmetto and other herbal ingredients to stop DHT for around 9 months now and have very little to show in gains. Infact my front hairline has noticably thinned where as the crown area has gotten marginly better.

I have heard a rumour that minoxidil cannot stimulate growth in the front hairline, does anyone know if this is true?

Im becoming very scepticale now and wonder if it will work at all. The place where I get the treatment from is called Ultahair in Melbourne.
The pics they show me of other customers show significant gains although I refuse to believe I will benefit from it.

The program consists of two tablets daily, one morning and one at night, same with scalp rolling, morning and night for around 2-3 mins followed with 1 ml of minoxidil 5% rubbed into balding areas. Laser will be applied 3 times a week for approx 20 mins.

Its a lot of work and its very annoying and time consuming, im wandering if there may be any other possible external factors preventing re growth. As a side effect I have also lost a significant amount of sex drive, so Im suffering all the bad without the good.

Any feedback would be greatly appreciated.

11-14-2009, 05:15 PM
Minox definitely helps in the front.:rolleyes: Drop provilus and get on Finasteride. Also I'd ignore that sex drive BS man. I'm sure a lot of side-effects are real for some people, including decreased sex drive, but for many others a lot of it has to be placebo.

people think it will affect them negatively.....and so it does

For example I don't even think decreased sex drive is a side affect of Provilus haha, yet you say you are experiencing it. which would mean it's all in your head. :D

stress and depression can also effect sex drive....which I'm sure you are feeling from going bald. which sucks, I know. Im 20 btw

one last thing...don't stop the minox....i did when i started finasteride.....all hell will break loose